Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

ISSN 1078-0947(print)
ISSN 1553-5231(online)

Current volume


Journal archive


Advanced Search

The impact factor for DCDS has risen to .972 in the revised JCR (to appear in September) and Notices section of JCR. The original 2014 JCR assigned the journal IF of .826 by a mistake, as acknowledged by Thomson Reuters.

DCDS, series A includes peer-reviewed original papers and invited expository papers on the theory and methods of analysis, differential equations and dynamical systems. This journal is committed to recording important new results in its field and maintains the highest standards of innovation and quality. To be published in this journal, an original paper must be correct, new, nontrivial and of interest to a substantial number of readers.

DCDS is published monthly in 2016 and is a publication of the American Institute of Mathematical Sciences. All rights reserved.

Archived in Portico

TOP 10 Most Read Articles in DCDS-A, June 2016


Pointwise asymptotic convergence of solutions for a phase separation model
Volume 16, Number 1,  Pages: 1 - 18,  2006

Pavel Krejčí and Songmu Zheng

 Abstract       Full Text      Related Articles


A biharmonic-modified forward time stepping method for fourth order nonlinear diffusion equations
Volume 29, Number 4,  Pages: 1367 - 1391,  2010

Andrea L. Bertozzi, Ning Ju and Hsiang-Wei Lu

 Abstract       References       Full Text      Related Articles


$H^1$ Solutions of a class of fourth order nonlinear equations for image processing
Volume 10, Number 1/2,  Pages: 349 - 366,  2003

John B. Greer and Andrea L. Bertozzi

 Abstract       Full Text      Related Articles


Scale-invariant extinction time estimates for some singular diffusion equations
Volume 30, Number 2,  Pages: 509 - 535,  2011

Yoshikazu Giga and Robert V. Kohn

 Abstract       References       Full Text      Related Articles


Critical points of functionalized Lagrangians
Volume 33, Number 4,  Pages: 1231 - 1246,  2012

Keith Promislow and Hang Zhang

 Abstract       References       Full Text      Related Articles


Adaptation of an ecological territorial model to street gang spatial patterns in Los Angeles
Volume 32, Number 9,  Pages: 3223 - 3244,  2012

Laura M. Smith, Andrea L. Bertozzi, P. Jeffrey Brantingham, George E. Tita and Matthew Valasik

 Abstract       References       Full Text      Related Articles


Variational methods for non-local operators of elliptic type
Volume 33, Number 5,  Pages: 2105 - 2137,  2012

Raffaella Servadei and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles


Understanding Thomas-Fermi-Like approximations: Averaging over oscillating occupied orbitals
Volume 33, Number 11/12,  Pages: 5319 - 5325,  2013

John P. Perdew and Adrienn Ruzsinszky

 Abstract       References       Full Text      Related Articles


The uniform attractor of a multi-valued process generated by reaction-diffusion delay equations on an unbounded domain
Volume 34, Number 10,  Pages: 4343 - 4370,  2014

Yejuan Wang and Peter E. Kloeden

 Abstract       References       Full Text      Related Articles


An interface problem: The two-layer shallow water equations
Volume 33, Number 11/12,  Pages: 5327 - 5345,  2013

Madalina Petcu and Roger Temam

 Abstract       References       Full Text      Related Articles

Go to top